A member asked:
Disclaimer

if i took 9 tylenol (acetaminophen) at once twice a month apart and nothing has happened, should i still be worried?

1 doctor answer
Dr. Kathy Robinson
31 years experience Family Medicine
Yes: You need to be worried about why you did this. You seem to know that tylenol (acetaminophen) can be harmful. Were you trying to hurt yourself? What was your motivation to harm yourself? Please seek professional counseling soon to keep yourself safe.
Answered on Feb 17, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 8-year-old female asked:
Dr. CHERYL COLDWATER
37 years experience Pediatrics
Tylenol (acetaminophen): For a 19 lb child, use acetominophen/tylenol infant suspension 160mg/5ml 2.5ml every 4 hours as needed. Be sure and use the correct dosing dropper o ... Read More
A 95-year-old female asked:
Dr. Thomas Namey
47 years experience Rheumatology
Yes.: Yes. Fda labeling requirements have a substantial buffer! the commercial products have a sell by notation as well. Rest easy!
A 39-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Yes: Babies less than one year old with fever (do not know what other symptoms he has), are at greater risk for severe progressive infection than older ki ... Read More
A 35-year-old female asked:
Dr. Morton Levitt
48 years experience Pathology
Sleep apnea biopsy : I assume the biopsy was of the palato-pharyngeal muscle at the back of the throat. How many days ago was the biopsy? Some discomfort would be noted 1- ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month